Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Nephrotic syndrome. Have swelling, weight gain, hair fall. Taken wysolone. Side effect?

hi, i am 28 yr old. my name is geeta kapoor. befor 10 mnths i had nephrotic syndrom. I take wysolone 40 mg for at least 45 days. I had lots of side effects at that time like swelling, weight gain. but now i am ok. but at that time i had very heavy hair fall and now my hairs are not growing. tell me what to do. waiting for your reply
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi !
From your history it appears to be a side effect of wysolone. It usually does not happen if you are taking a short course but can occur if you are taking the drug for a longer duration.You can consult a dermatologist for further evaluation and management.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor